Recurrent angioedema that this is

Quincke's edema is called "gianturticaria. "It can occur as a result of the ingestion of an allergen (with food or drug urticaria), and sometimes with idiopathic urticaria - when the cause of the allergy is unknown." Quincke's edema affects the soft tissues-lips, nose, cheeks. "But the most dangerous is swelling larynx, when there is difficulty breathing, suffocation.If you know this, you need to keep prednisolone at home in ampoules, and just when the first signs of reaction from the larynx appear, it is necessary to open the ampoule and pour the contents under the tongue. Quincke's swelling can develop very quickly, I write on the basis of my own experience, but if the improvement does not occur within a few minutes, the signs of shortness of breath do not weaken, or continue to build up - you need to call an ambulance.

This is an acute allergic reaction to something(product, medicine, any component of the drug). The throat and part of the person is swelling - it is difficult to breathe, swallow - urgently suprastinu or something stronger and "fast" - a special injection will do!